# SDR SIMA20140517003

- Difficulty date: May 17, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 36,733 hours, 33,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT SECTIONS 4 & 5, WING EMERGENCY EXIT SIGNS INOPERATIVE.  R & R NR 5 EMERGENCY LIGHT INVERTER IAW AMM 33-50-11 & NR 3 BATTERY PACK & CHARGER IAW AMM 33-50-04.  OPERATIONS CHECKED OK PN 11-0049 & SN 20100.
